Economics at your fingertips  

On Solvability Theorems of Second-Order Ordinary Differential Equations with Delay

Nai-Sher Yeh ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-6

Abstract: For each and , we obtain some existence theorems of periodic solutions to the two-point boundary value problem in with when is a Caratheodory function which grows linearly in as , and may satisfy a generalized Landesman-Lazer condition for all . Here denotes the subspace of spanned by and , , , and .

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2018/5321314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-28
Handle: RePEc:hin:jnlaaa:5321314